# SDR SWAA2022070716172

- Difficulty date: June 7, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 53,431 hours, 31,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED FLOOR STRUCTURE OF BS 695 RBL 1 PASSENGER CABIN 2022-316582 / [01] TOOLS USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112820025; DUE DATE: 01-FEB-23;[02] REPLACED SUPPORT ANGLE LOCATED FLOOR STRUCTURE OF BS 695 RBL 1 PASSENGER CABIN IAW SRM B737-700 51-10-02 ITEM 9; SRM 51-40-02 AND DRAWING 273A9112 REV: - SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED SUPPORT ANGLE LOCATED FLOOR STRUCTURE OF BS 695 RBL 1 PASSENGER CABIN IAW SRM B737-700 51-10-02 ITEM 9; SRM 51-40-02 AND DRAWING 273A9112 REV: - SEE INDIVIDUAL SIGN OFF BELOW
